# SDR USAA950301

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568126713005
- Condition: Failed
- Location: Nr 2 Main Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 731 - FLIGHT EN ROUTE PHL TO MSY WHEN FORWARD NR 2 MAIN TANK FUEL BOOST PUMP LOW PRESSURE LIGHT CAME ON.  FLIGHT DIVERETED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 FORWARD BOOST PUMP PER MM 28-22-41.  NO LEAKS NOTED, OPS CHECK GOOD.  (W)
